# SDR IPXA2021011564468

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,671 hours, 14,279 cycles
- Engine: Pwa PW4158
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, EMERGENCY DECLARED, NO EQUIPMENT USED.  LANDING UNEVENTFUL, A/C TAKEN OUT OF SERVICE.  WHILE ENROUTE WE HAD A COMPLETE BLUE HYD FAILFURE ALL FLUID LOSS.  FOUND BLUE ENGINE DRIVEN PUMP DAMAGED AND LEAKING.  REMOVED AND REPLACED BLUE SYSTEM ENGINE DRIVEN PUMP, IN REF TO AMM 29-11-32-0401.  OPERATIONS AND LEAK CHECK NORMAL.
